Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can i continue taking risperidone and thyroxine as i am planing to conceive ?

Aged 28 female i m taking risperidone 1mg daily since 8years and also on thyroxine 1oomg daily also since 8 years.in july 2010 i was prgnent but unfortunately it was miscarried in sept 2010.now i m planing to conceive.please suggest me should i continue risperidone and thyroxine as usual or should i make some changes.
Mon, 25 Apr 2011
Report Abuse
Question is related to
Drug/Medication ,   ,  
Medical Topics
  User's Response
Hi Pallavi

Welcome to HealthcareMagic.

Risperidone is not to be taken when you are expecting a pregnancy.Thyroxine can be continued.Please visit your Gynecologist and further dose adjustment or change of drug could be opted to decrease fetal abnormalities in your pregnancy.

Take care and Good luck.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my doubt is with this finding can i become a mother? doctor advised me to take anolet5mg for 5 days and thyroxine for earlymorning 1 month...20th day she advised to take sustan....should i continue this? my husband count is 30percent..other were normal.....kindly give a suggestion for sucessful pregnancy mam....thank u

doctor1 MD

hello doctor,iam 29 and im 5 2.iam taking thyroxine since i have gone through thyrioditis and planning to become pregant.my menses periods were regular(28 days) b4 i took thyroxine.now my ovulation and menses are irregular..can i stop this medicine until i get pregnant or should i need to continue..?

doctor1 MD

I have tsh 5.45 and i m trying to conceive for 4 months but no positive result. I m taking thyroxine 25mg and this month my doctor asked me to take Fertyl -Super and Fertyl tablets at the night for 5 days. below are my query 1. TSH 5.45 will it affect the conception? 2. I m taking Combination of Fertyl - Super and Fertyl ,(Totally 150mg ) for this month. Is this good for my health?I m worry about taking 2 tablets.

Recent questions on  Atypical antipsychotic

doctor1 MD

I am having gastritis problem. Because of this sometimes i am getting severe acute pain in my stomach. I am 59 years old, non diabetic, non hypertensive. Body weight 69Kgs. Ht 5 ft 2 in. May I know the treatment for this problem. I am having this problem for the past more than 10 yrs. I am little comfortable with Rabiprazole 20 mg tablets. Gastroenterolgist report - Normal. Please reply

doctor1 MD

i am shizophrenic iam in abilify 20 mg solotik 200g.but i suffer from negative symptoms.O do i tell my doctor to change medications. i hear about new drug vraylar is effective for negative symptoms. does risperdal or clozapine are also effective...

doctor1 MD

I have bipolar disorder I. My meds have worked for over twelve years, with very minor snags. Overall, a good outcome. However, over the last six months I have had more and more trouble sleeping, and this is accompanied with mild hypomania and...

doctor1 MD

my name is dinesh iam 52 years old male my height is 5.11 and weight is 88 kgs. my father and his younger brother both had parkinsons disease.of late i have been having violent dreams and i normally wake up suddenly after i have actually boxed and kicked my bedmate.i am on treatment for depression and am taking solian and parocencr12.5 for the last four months. initially it was solian 50mg and parocencr 50mg now it has been reducded to 25 mg for solian and 25 mg and subsequently 12.5 mg in case of parocencr.my question is that is this kicing and boxing in sleep a result of withdrawl from medicine or an early symptom of parkinsons. pl advice

doctor1 MD

Yes maybe u can help a friend of mine has been diagnosed as psicosis and he is taking clozapine and asenapine .. Hee texts me alot and either wants to comment sucide or he feels as thou he is a loser I am wondering if it s the medicine doing this to him I am concerned

doctor1 MD

40 YO FEMALE W SEVERE ANXIETY , NOT ABLE TO WORK ALSO MOD DEPRESSION . ALL LABS WERE NORMAL. PT IS NOT SUICIDAL. I HAVE TRIED PROZAC , LORAZEPAM PRN BUSPAR BUT SHE WAS NOT BETTER , AND NOW ON EFFEXORE. PT IS DOING BETTER BUT NOT BY MUCH. WHAT DO...